Skip to product information

Numbing Lidocaine Cream 5%, 6 oz

Numbing Lidocaine Cream 5%, 6 oz

 Rated 4.7/5 | 48,836+ Reviews

Our lidocaine cream 5% was developed to be stronger than other leading brands, like Aspercreme Lidocaine 4%, with the strongest lidocaine cream formulation available without a doctor's prescription.

Active Ingredient: Lidocaine cream 5%, 6 oz (170 g)
Stronger Than: Aspercreme with Lidocaine 4%

 

BUNDLE & SAVE

 
add_shopping_cart

-

Ordered

local_shipping

- - -

Order Ready

redeem

- - -

Delivered

Numbing Lidocaine Cream 5%, 6 oz

Numbing Lidocaine Cream 5%, 6 oz

Regular price $49.99
Regular price $49.99 Sale price $99.98
SAVE 50% Sold out
View full details
  • Lidocaine 5% Strength

  • Soothing Cream

  • Value Size

  • Made in USA*

    check_circle
    Good for

    Temporary relief from hemorrhoids and other anorectal issues

    Lidocaine for numbing

    check_circle
    Not for

    Do not ingest (external use only)

    Topical pain relief. Consider Lidocaine 4% Patch for that.

    Arthritis relief. Consider Arthritis Raxast for that.

    Itchiness or discomfort from allergies. Check out our Allergy Collection for that.

    Are You...

    Looking for a numbing cream with lidocaine 5%?

    *with globally sourced ingredients

    Sneeze Less, Save More

    Strongest Lidocaine Cream Available OTC

    Numbing Cream Raxast contains lidocaine, which is a anesthetic that literally blocks nerve signals to numb pain. It's designed to absorb quickly and deliver a higher strength lidocaine (5%) than Aspercreme or Preparation H (lidocaine 4%), with the strongest lidocaine cream available without seeing a doctor!

    Doctor Pro Tip

    “Lidocaine belongs to the family of medicines called local anesthetics. This medicine prevents pain by blocking the signals at the nerve endings in the skin.”

    Collapsible content

    What is Children's Allergy Raxast (loratadine 5 mg)?


    Children's Allergy Raxast (loratadine 5 mg) is an oral antihistamine that contains loratadine as its main ingredient. Loratadine blocks a natural chemical called histamine that your body releases during an allergic reaction and helps relieve allergy symptoms.

    How long does loratadine 5 mg take to work?


    Typically, loratadine works within 1 to 3 hours and can be taken with or without food.

    How should Children's Allergy Raxast (loratadine 5 mg) be taken?


    Children's Allergy Raxast (loratadine 5 mg) tablets should be chewed or crushed completely before swallowing and can be taken once or twice every 24 hours depending on your age. Please check the manufacturer label for specific dosing instructions.

    Is Children's Allergy Raxast (loratadine 5 mg) drowsy?


    When taken as directed, Children's Allergy Raxast(loratadine 5 mg) is non-drowsy. Loratadine does not cross the blood-brain barrier, so it is less sedating compared to other antihistamines.

    Can you take Children's Allergy Raxast (loratadine 5 mg) every day?


    Yes, Children's Allergy Raxast (loratadine 5 mg) can be taken every day. Please use only as directed and read the product label for complete dosing instructions and warnings.

    How old does my child have to be to take Children's Allergy Raxast (loratadine 5 mg)?


    Children's Allergy Raxast (loratadine 5 mg) can be taken by children of at least 2 years old. Children who are 2 to under 6 years old should only chew one tablet every 24 hours. Adults and children over 6 years old should chew two tablets in 24 hours.

    Is there a generic for Children's Claritin? What's the difference between loratadine and Children's Claritin?


    Yes, there is a generic for Children's Claritin. Children's Claritin is a brand name for the medicine loratadine. Both Children's Claritin and Children's Allergy Raxast have the same ingredient and strength of loratadine, 5 mg. Loratadine 5 mg is the name and strength of the medicine in the brand Children's Claritin. Children's Allergy Raxast also contains loratadine 5 mg as its main ingredient, but at just a fraction of the price.